# SDR CALA2025110410872

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 59,141 hours, 22,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unraveled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 1R SLIDE IS UNRAVELED AND BAR HANGING DOWN AND BAR HANGING DOWN CHK 1R SLIDE. GIRT FABRIC INPLACE WITH NORMAL FOLDS WITHIN LIMITS PER AMM 25-66-01. 1R DOOR OPERATES AND ARMS NORMALY, FABRIC NOT DRAGGING.AC OK TO CONTINUE.
